# SDR C77A201110310988

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 8,879 hours, 5,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 15833
- Condition: False Activation
- Location: Lavatory
- Part time: 8,879 hours, 5,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE IN FLIGHT FOR APPR 30 SEC AND CLEARED.  F/A REPORTED NO INDICATION OF SMOKE.  PERFORMED FIM TASK 26-14-00-02.
